Fundamental #10: Decide how much to use and measure dosages carefully.

Erowid References Database

Breitmeier D, Passie T, Mansouri F, Albrecht K, Kleemann WJ. 
“Autoerotic accident associated with self-applied ketamine”. 
Int J Legal Med. 2002 Apr 11;116(2):113-6.
Abstract
We present a rare case of an autoerotic accident involving a fatal combination of asphyxia by suffocation and intoxication with self-administered intravenous ketamine. Of note in this case is the fact that the victim was an emergency medical technician. Ketamine causes complete analgesia with superficial unconciousness and amnesia called 'dissociative anasthesia'. Futhermore low anaesthetic doses of ketamine induce alterations in mood, cognition and body image and the substance is an emerging drug of abuse. We discuss the death scene investigation, findings at autopsy and the toxicological report.
Submit Comment
[ Cite HTML ]



Erowid.org Plants & Drugs Mind & Spirit Freedom & Law Arts & Sciences Search About Erowid and Feedback Library & Bookstore Copyrights Memberships noref